• Member's Mark Diphenhydramine HCl 25mg Antihistamine Allergy Relief 600 Tablets

Member's Mark 25mg Diphenhydramine Allergy (600 ct.)Members Mark Diphenhydramine Antihistamine Tablets temporarily relieve the symptoms of hay fever or other upper respiratory allergies, such as: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes.About this item
  • Compare to the active ingredient in Benadryl® Allergy Ultratab
  • Relieve common allergy symptoms
  • 600 tablets
  • Laboratory tested, quality assured
BRAND NEW ITEM...  This item cannot be shipped to Alaska, Hawaii, Puerto Rico, PO Box, FAA Address or APO, FPO Box and outside of USA

Write a review

Note: HTML is not translated!
    Bad           Good

Member's Mark Diphenhydramine HCl 25mg Antihistamine Allergy Relief 600 Tablets

  • Product Code:
  • Availability: In Stock
  • $7.99

  • Ex Tax: $7.99

10 Stueck Kugelschreiber Grossraumminen - Uma Tech Refill-Blau Schreibend 8-0855 | BigCommerce | SeuSeriadoSubs: Precisamos de voluntários para nos ajudar nas traduções, clique aqui e veja os requisitos para nos ajudar!